# SDR DALA2025010200016

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 22,529 hours, 2,590 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 4R DOOR NOT ARMING. CORRECTIVE ACTION: FOUND DEBRIS IN DOOR FRAME. REMOVED FOD. DOOR ARMS NML IAW A330 AMM 52-10. (6362460)
